# SDR REXA2013062901320

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 22,639 hours, 20,012 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL TEST OF EXTENTION & RETRACTRACTION SYS, GEAR DISAGREE WARNING WITH NLG SLOW TO RETRACT ON SINGLE PUMP OPERATION.   R & R NLG PRIORITY VALVE. OPS & LEAK CHECKED GOOD IAW AMM 32-33-15.  FUNCTIONAL TEST OF EXTENTION AND RETRACTION SYS FOR ALL GEAR COMPONENTS GOOD IAW AMM 32-30-00.
